# SDR SIMA20180206008

- Difficulty date: February 6, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,593 hours, 38,667 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT UPPER TRUNNION IS CRACKED.  REPLACED THE TRUNNNION IAW ERS-EM-57MR-916.
